CSpace
半线性热方程Cauchy问题的生存时间
王明新
1993
Source Publication科学通报
ISSN0023-074X
Volume038Issue:010Pages:868
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49403
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王明新. 半线性热方程Cauchy问题的生存时间[J]. 科学通报,1993,038(010):868.
APA 王明新.(1993).半线性热方程Cauchy问题的生存时间.科学通报,038(010),868.
MLA 王明新."半线性热方程Cauchy问题的生存时间".科学通报 038.010(1993):868.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王明新]'s Articles
Baidu academic
Similar articles in Baidu academic
[王明新]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王明新]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.